Alert archive / New Jersey / Low Water Advisories in 2008

Low Water Advisory 8, NWS Philadelphia/Mount Holly

December 31, 2008

NWS Philadelphia/Mount Holly issued this low water advisory at Dec 31, 2008, 4:45 AM EST. It took effect at Dec 31, 2008, 2:00 PM EST. It was in force for 6 hr.

The area

The counties it named.

The facts

Issued
Dec 31, 2008, 4:45 AM EST (09:45 UTC)
In effect from
Dec 31, 2008, 2:00 PM EST
Expired
Dec 31, 2008, 8:00 PM EST
In force
6 hr
Issued by
NWS Philadelphia/Mount Holly

The text

As transmitted, in the capitals the NWS used until 2016.

000 
FZUS71 KPHI 310945
MWSPHI

MARINE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
445 AM EST WED DEC 31 2008

ANZ430-431-450>455-010100-
/X.NEW.KPHI.LO.Y.0008.081231T1900Z-090101T0100Z/
DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT
20 NM-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT
20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
445 AM EST WED DEC 31 2008

...LOW WATER ADVISORY IN EFFECT FROM 2 PM THIS AFTERNOON TO 8 PM
EST THIS EVENING...

THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS ISSUED A LOW
WATER ADVISORY...WHICH IS IN EFFECT FROM 2 PM THIS AFTERNOON TO
8 PM EST THIS EVENING. 

A STRONG OFFSHORE FLOW WILL DEVELOP LATE THIS MORNING, THEN
CONTINUE INTO TONIGHT. THIS OFFSHORE FLOW IS EXPECTED TO PRODUCE
WIND GUSTS IN THE 45 TO 50 KNOT RANGE. THESE STRONG WINDS COULD
PRODUCE BLOWOUT TIDE OR NEAR-BLOWOUT TIDE CONDITIONS AT TIMES OF
LOW TIDE ALONG THE OCEANFRONT THIS AFTERNOON.

LOW TIDE OCCURS BETWEEN 3 AND 6 PM THIS AFTERNOON ALONG THE OCEANFRONT.

A LOW WATER ADVISORY MEANS WATER LEVELS ARE EXPECTED TO
BE SIGNIFICANTLY BELOW AVERAGE. MARINERS SHOULD USE EXTREME
CAUTION AND TRANSIT AT THE SLOWEST SAFE NAVIGABLE SPEED TO
MINIMIZE IMPACT.

$$
6 follow-up statements
000 
FZUS71 KPHI 310955
MWSPHI

MARINE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
455 AM EST WED DEC 31 2008

ANZ430-431-450>455-010100-
/X.CON.KPHI.LO.Y.0008.081231T1900Z-090101T0100Z/
DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT
20 NM-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT
20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
455 AM EST WED DEC 31 2008

...LOW WATER ADVISORY REMAINS IN EFFECT FROM 2 PM THIS AFTERNOON
TO 8 PM EST THIS EVENING...

A LOW WATER ADVISORY REMAINS IN EFFECT FROM 2 PM THIS AFTERNOON
TO 8 PM EST THIS EVENING. 

A STRONG OFFSHORE FLOW WILL DEVELOP LATE THIS MORNING... THEN
CONTINUE INTO TONIGHT. THIS OFFSHORE FLOW IS EXPECTED TO PRODUCE
WIND GUSTS IN THE 45 TO 50 KNOT RANGE. THESE STRONG WINDS COULD
PRODUCE BLOWOUT TIDE OR NEAR-BLOWOUT TIDE CONDITIONS AT TIMES OF
LOW TIDE ALONG THE OCEANFRONT THIS AFTERNOON.

LOW TIDE OCCURS BETWEEN 3 AND 6 PM THIS AFTERNOON ALONG THE
OCEANFRONT.

A LOW WATER ADVISORY MEANS WATER LEVELS ARE EXPECTED TO BE
SIGNIFICANTLY BELOW AVERAGE. MARINERS SHOULD USE EXTREME CAUTION
AND TRANSIT AT THE SLOWEST SAFE NAVIGABLE SPEED TO MINIMIZE
IMPACT.

$$
000 
FZUS71 KPHI 311003
MWSPHI

MARINE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
503 AM EST WED DEC 31 2008

ANZ430-431-450>455-312100-
/X.CON.KPHI.LO.Y.0008.081231T1900Z-090101T0100Z/
DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT
20 NM-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT
20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
503 AM EST WED DEC 31 2008

...LOW WATER ADVISORY REMAINS IN EFFECT FROM 2 PM THIS AFTERNOON
TO 8 PM EST THIS EVENING...

A LOW WATER ADVISORY REMAINS IN EFFECT FROM 2 PM THIS AFTERNOON
TO 8 PM EST THIS EVENING. 

A STRONG OFFSHORE FLOW WILL DEVELOP LATE THIS MORNING... THEN
CONTINUE INTO TONIGHT. THIS OFFSHORE FLOW IS EXPECTED TO PRODUCE
WIND GUSTS IN THE 45 TO 50 KNOT RANGE. THESE STRONG WINDS COULD
PRODUCE BLOWOUT TIDE OR NEAR-BLOWOUT TIDE CONDITIONS AT TIMES OF
LOW TIDE ALONG THE OCEANFRONT THIS AFTERNOON.

LOW TIDE OCCURS BETWEEN 3 AND 6 PM THIS AFTERNOON ALONG THE
OCEANFRONT.

A LOW WATER ADVISORY MEANS WATER LEVELS ARE EXPECTED TO BE
SIGNIFICANTLY BELOW AVERAGE. MARINERS SHOULD USE EXTREME CAUTION
AND TRANSIT AT THE SLOWEST SAFE NAVIGABLE SPEED TO MINIMIZE
IMPACT.

$$
834 
WHUS71 KPHI 311916
MWWPHI

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
216 PM EST WED DEC 31 2008

ANZ430-312330-
/O.UPG.KPHI.GL.W.0032.000000T0000Z-090101T1100Z/
/O.NEW.KPHI.LO.Y.0008.081231T1916Z-090101T0100Z/
/O.EXA.KPHI.SR.W.0005.000000T0000Z-090101T0300Z/
DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
216 PM EST WED DEC 31 2008

...LOW WATER ADVISORY IN EFFECT UNTIL 8 PM EST THIS EVENING...
...STORM WARNING IN EFFECT UNTIL 10 PM EST THIS EVENING...

THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS ISSUED A STORM
WARNING...WHICH IS IN EFFECT UNTIL 10 PM EST THIS EVENING. A LOW
WATER ADVISORY HAS ALSO BEEN ISSUED. THIS LOW WATER ADVISORY IS
IN EFFECT UNTIL 8 PM EST THIS EVENING. THE GALE WARNING IS NO
LONGER IN EFFECT. 

LOW PRESSURE WILL CONTINUE TO MOVE WELL OFFSHORE WHILE INTENSIFYING
THIS AFTERNOON...AND THEN MOVE  TO THE NEW ENGLAND WATERS TONIGHT.
HIGH PRESSURE FROM THE CENTRAL PLAIN STATES WILL THEN BUILD OVER
THE EASTERN THIRD OF THE NATION ON THURSDAY. THE GRADIENT BETWEEN
THESE TWO SYSTEMS WILL PRODUCE STRONG GUSTY WINDS INTO TONIGHT.
WIND GUSTS COULD REACH AS HIGH AS 45 KNOTS EARLY THIS AFTERNOON.

THESE STRONG NORTHWESTERLY WINDS WILL ALSO BRING IN VERY COLD
AIR. THE COMBINATION OF STRONG WINDS AND SUB-FREEZING
TEMPERATURES WILL PRODUCE LIGHT TO MODERATE FREEZING SPRAY
TONIGHT. THEREFORE A FREEZING SPRAY ADVISORY REMAINS IN EFFECT
FOR TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A STORM WARNING MEANS WINDS OF 48 TO 63 KNOTS ARE IMMINENT OR
OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN PORT...OR TAKE
SHELTER UNTIL WINDS AND WAVES SUBSIDE. COMMERCIAL VESSELS SHOULD
PREPARE FOR VERY STRONG WINDS AND DANGEROUS SEA CONDITIONS...AND
CONSIDER REMAINING IN PORT OR TAKING SHELTER IN PORT UNTIL WINDS
AND WAVES SUBSIDE.

A LOW WATER ADVISORY MEANS WATER LEVELS ARE EXPECTED TO BE
SIGNIFICANTLY BELOW AVERAGE. MARINERS SHOULD USE EXTREME CAUTION
AND TRANSIT AT THE SLOWEST SAFE NAVIGABLE SPEED TO MINIMIZE
IMPACT.

&&

$$

ANZ431-450>455-312330-
/O.NEW.KPHI.LO.Y.0008.081231T1916Z-090101T0100Z/
/O.CON.KPHI.SR.W.0005.000000T0000Z-090101T0300Z/
/O.CON.KPHI.UP.Y.0001.081231T2300Z-090101T1100Z/
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT
20 NM-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT
20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
216 PM EST WED DEC 31 2008

...LOW WATER ADVISORY IN EFFECT UNTIL 8 PM EST THIS EVENING...
...STORM WARNING REMAINS IN EFFECT UNTIL 10 PM EST THIS EVENING...
...FREEZING SPRAY ADVISORY REMAINS IN EFFECT FROM 6 PM THIS
EVENING TO 6 AM EST THURSDAY...

THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS ISSUED A LOW
WATER ADVISORY...WHICH IS IN EFFECT UNTIL 8 PM EST THIS EVENING.
A STORM WARNING REMAINS IN EFFECT UNTIL 10 PM EST THIS EVENING. A
FREEZING SPRAY ADVISORY REMAINS IN EFFECT FROM 6 PM THIS EVENING
TO 6 AM EST THURSDAY. 

LOW PRESSURE WILL CONTINUE TO MOVE WELL OFFSHORE WHILE INTENSIFYING
THIS AFTERNOON...AND THEN MOVE  TO THE NEW ENGLAND WATERS TONIGHT.
HIGH PRESSURE FROM THE CENTRAL PLAIN STATES WILL THEN BUILD OVER
THE EASTERN THIRD OF THE NATION ON THURSDAY. THE GRADIENT BETWEEN
THESE TWO SYSTEMS WILL PRODUCE STRONG GUSTY WINDS INTO TONIGHT.
WIND GUSTS COULD REACH AS HIGH AS 45 KNOTS EARLY THIS AFTERNOON. 

THESE STRONG NORTHWESTERLY WINDS WILL ALSO BRING IN VERY COLD
AIR. THE COMBINATION OF STRONG WINDS AND SUB-FREEZING
TEMPERATURES WILL PRODUCE LIGHT TO MODERATE FREEZING SPRAY
TONIGHT. THEREFORE A FREEZING SPRAY ADVISORY REMAINS IN EFFECT
FOR TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A STORM WARNING MEANS WINDS OF 48 TO 63 KNOTS ARE IMMINENT OR
OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN PORT...OR TAKE
SHELTER UNTIL WINDS AND WAVES SUBSIDE. COMMERCIAL VESSELS SHOULD
PREPARE FOR VERY STRONG WINDS AND DANGEROUS SEA CONDITIONS...AND
CONSIDER REMAINING IN PORT OR TAKING SHELTER IN PORT UNTIL WINDS
AND WAVES SUBSIDE.

A FREEZING SPRAY ADVISORY MEANS THAT LIGHT TO MODERATE
ACCUMULATION OF ICE IS EXPECTED ON VESSELS. OPERATING A VESSEL IN
FREEZING SPRAY CAN BE HAZARDOUS. IT IS RECOMMENDED THAT VESSELS
BE PREPARED TO TAKE APPROPRIATE COUNTER MEASURES BEFORE PUTTING
TO SEA OR ENTER THE ADVISORY AREA.

A LOW WATER ADVISORY MEANS WATER LEVELS ARE EXPECTED TO BE
SIGNIFICANTLY BELOW AVERAGE. MARINERS SHOULD USE EXTREME CAUTION
AND TRANSIT AT THE SLOWEST SAFE NAVIGABLE SPEED TO MINIMIZE
IMPACT.

&&

$$
000 
FZUS71 KPHI 312128
MWSPHI

MARINE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
428 PM EST WED DEC 31 2008

ANZ430-431-450>455-010100-
/X.NEW.KPHI.LO.Y.0009.090101T0300Z-090101T1100Z/
/X.CON.KPHI.LO.Y.0008.000000T0000Z-090101T0100Z/
DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT
20 NM-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT
20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
428 PM EST WED DEC 31 2008

...LOW WATER ADVISORY REMAINS IN EFFECT UNTIL 8 PM EST THIS
EVENING...
...LOW WATER ADVISORY IN EFFECT FROM 10 PM THIS EVENING TO 6 AM
EST THURSDAY...

THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS ISSUED A LOW
WATER ADVISORY...WHICH IS IN EFFECT FROM 10 PM THIS EVENING TO
6 AM EST THURSDAY. A LOW WATER ADVISORY REMAINS IN EFFECT UNTIL
8 PM EST THIS EVENING. 

A STRONG OFFSHORE FLOW WILL CONTINUE INTO THE OVERNIGHT HOURS.
WIND GUSTS OF 40 TO 50 KNOTS WILL PUSH WATER DOWN THE BAY AND AWAY
FROM THE COAST AT LOW TIME. 

A LOW WATER ADVISORY MEANS WATER LEVELS ARE EXPECTED TO BE
SIGNIFICANTLY BELOW AVERAGE. MARINERS SHOULD USE EXTREME CAUTION
AND TRANSIT AT THE SLOWEST SAFE NAVIGABLE SPEED TO MINIMIZE
IMPACT.

$$
000 
FZUS71 KPHI 312144
MWSPHI

MARINE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
444 PM EST WED DEC 31 2008

ANZ430-431-450>455-010100-
/X.NEW.KPHI.LO.Y.0009.090101T0300Z-090101T1100Z/
/X.CON.KPHI.LO.Y.0008.000000T0000Z-090101T0100Z/
DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT
20 NM-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT
20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
428 PM EST WED DEC 31 2008

...LOW WATER ADVISORY REMAINS IN EFFECT UNTIL 8 PM EST THIS
EVENING...

THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS ISSUED A LOW
WATER ADVISORY...WHICH IS IN EFFECT FROM 10 PM THIS EVENING TO
6 AM EST THURSDAY. A LOW WATER ADVISORY REMAINS IN EFFECT UNTIL
8 PM EST THIS EVENING. 

A STRONG OFFSHORE FLOW WILL CONTINUE INTO THE OVERNIGHT HOURS.
WIND GUSTS OF 40 TO 50 KNOTS WILL PUSH WATER DOWN THE BAY AND AWAY
FROM THE COAST AT LOW TIME. 

A LOW WATER ADVISORY MEANS WATER LEVELS ARE EXPECTED TO BE
SIGNIFICANTLY BELOW AVERAGE. MARINERS SHOULD USE EXTREME CAUTION
AND TRANSIT AT THE SLOWEST SAFE NAVIGABLE SPEED TO MINIMIZE
IMPACT.

$$
000 
FZUS71 KPHI 312156
MWSPHI

MARINE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
456 PM EST WED DEC 31 2008

ANZ430-431-450>455-010100-
/X.NEW.KPHI.LO.Y.0009.090101T0300Z-090101T1100Z/
/X.CON.KPHI.LO.Y.0008.000000T0000Z-090101T0100Z/
DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT
20 NM-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT
20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
428 PM EST WED DEC 31 2008

...LOW WATER ADVISORY REMAINS IN EFFECT UNTIL 8 PM EST THIS
EVENING...

A STRONG OFFSHORE FLOW WILL CONTINUE INTO THE OVERNIGHT HOURS. WIND 
GUSTS OF 40 TO 50 KNOTS WILL PUSH WATER DOWN THE BAY AND AWAY FROM 
THE COAST AT LOW TIME. 

A LOW WATER ADVISORY MEANS WATER LEVELS ARE EXPECTED TO BE
SIGNIFICANTLY BELOW AVERAGE. MARINERS SHOULD USE EXTREME CAUTION
AND TRANSIT AT THE SLOWEST SAFE NAVIGABLE SPEED TO MINIMIZE
IMPACT.

$$

What forecasters said that day

The local office's own words before this low water advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this low water advisory went out at Dec 31, 4:30 AM EST, 15 minutes earlier.

Area forecast discussion, Dec 31, 4:30 AM EST, 15 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
430 AM EST WED DEC 31 2008

.SYNOPSIS...
LOW PRESSURE OVER THE OHIO VALLEY WILL MOVE EASTWARD AND INTENSIFY.
THE COLD FRONT ASSOCIATED WITH THE LOW WILL PAS OVER OUR REGION ON
THIS MORNING.  COLD HIGH PRESSURE IS FORECAST TO FOLLOW FOR TONIGHT
THROUGH THURSDAY NIGHT.  ANOTHER AREA OF LOW PRESSURE IS FORECAST TO
MOVE ACROSS NEW YORK AND NEW ENGLAND ON FRIDAY.  IT SHOULD PULL A
COLD FRONT THROUGH OUR REGION AT THAT TIME.  HIGH PRESSURE IS
EXPECTED TO BUILD IN FROM THE WEST FOR THE WEEKEND, WITH ANOTHER
COLD FRONT FORECAST TO ARRIVE ON SUNDAY NIGHT.

&&

.NEAR TERM /THROUGH TONIGHT/...
A STRONG AND INTENSIFYING AREA OF LOW PRESSURE, CURRENTLY OVER THE
OHIO VALLEY WILL TRACK EWD TODAY.  IT IS MOVING RELATIVELY QUICKLY
AND SHOULD MOVE OFF THE COAST BETWEEN 15 AND 18Z.  AS THE LOW MOVES
BY, THERE WILL BE A QUICK SHOT OF PRECIP, MAINLY FOR THE NRN 2/3S OF
THE REGION.  ACRS THE NORTH, TEMPS WILL BE SUPPORTIVE OF SNOW, AND
THE WWA CURRENTLY IN EFFECT WILL REMAIN UNCHANGED.  FURTHER S, THERE
COULD BE A COATING TO AN INCH ACRS CENTRAL NJ AND THE NWRN SUBURBS
OF PHILLY, WITH RAIN ELSEWHERE.  THE POTENTIALLY BIGGER STORY WILL
BE THE STRONG WIND DEVELOPING BEHIND THE LOW.  THERE IS A VERY TIGHT
GRADIENT, STRONG CAA AND H8 AND H9 WIND ARE AOA 50 KT.  SINCE WE ARE
CLOSE TO DRY ADIABATIC, EXPECT SOME OF THIS TO MIX DOWN.  AS A
RESULT, A HIGH WIND WARNING WILL BE ISSUED WITH THE MORNING PACKAGE
AND WILL GO INTO EFFECT AT 16Z AND REMAIN IN EFFECT UNTIL 03Z.  THE
HWW WILL BE FOR STRONG AND GUSTY (AND COLD) NW WIND.  AFTER THE HWW,
THERE WILL LIKELY BE THE NEED FOR A WIND ADVY.  ANYONE VENTURING OUT
FOR NEW YEARS EVE ACTIVITIES SHUD TAKE THE NECESSARY PRECAUTIONS.
BETWEEN THE STRONG WIND AND TEMPS QUICKLY FALLING INTO THE 20S, IT
WILL FEEL QUITE FRIGID.  IF THERE IS ANY GOOD NEWS IN THIS
SITUATION, IT IS THAT ANY PRECIP WITH THE LOW SHUD BE LONG OVER WITH
BY 00Z.

HIGH PRESSURE WILL THEN BUILD IN FROM THE WEST FOR THE REMAINDER OF
THE NIGHT, BUT THE PRESSURE GRADIENT BETWEEN THIS HIGH AND THE
AFOREMENTIONED LOW WILL KEEP WINDS GOING.  THE SKY SHUD CLEAR OUT
RATHER QUICKLY THOUGH AS THE HIGH BUILDS IN.  OVERALL, MOS GUID
TEMPS LOOK REASONABLE AND WERE GENLY FOLLOWED.

&&

.SHORT TERM /THURSDAY THROUGH FRIDAY NIGHT/...
HIGH PRESSURE WILL BUILD TO OUR SOUTH FOR NEW YEARS DAY INTO
FRIDAY.  THE WIND WILL DECREASE AND THE WX IS EXPECTED TO BE DRY,
BUT COLD ON THURSDAY.  MANY LOCATIONS WILL STRUGGLE TO HIT FREEZING
ON THURSDAY.  AS THE HIGH MOVES EWD ON FRIDAY, A RETURN FLOW WILL
DEVELOP AND TEMPS WILL MODERATE TO AROUND 40 ACRS MANY LOCATIONS.
AGAIN GUID TEMPS LOOK GOOD.

ANOTHER AREA OF LOW PRESSURE WILL THEN MOVE ACRS SERN CANADA ON FRIDAY
AND BE OFF THE NRN NEW ENG COAST FRIDAY NIGHT.  THE TRAILING CDFNT
WILL CROSS THE AREA DURING THE DAY ON FRIDAY, BRINGING ANOTHER
CHANCE OF PRECIP.  AGAIN, THE TEMPS WILL BE LARGELY SUPPORTIVE OF
SNOW TO THE N AND W AND RAIN FROM PHILLY S AND E AT THE ONSET, THEN
ALL SNOW FRIDAY NIGHT.  HOWEVER, QPFS SHUD BE FAIRLY LIGHT, AS THIS
SYS IS RELATIVELY QUICK MOVING AS WELL.

&&

.LONG TERM /SATURDAY THROUGH TUESDAY/...
SATURDAY INTO EARLY SUNDAY LOOKS MAINLY DRY, BEHIND THE DEPARTING
LOW, AS HIGH PRESSURE BUILDS BACK IN TO THE AREA.  HOWEVER, A LOW
PRESSURE SYS WILL EJECT OUT OF THE SRN PLAINS SATURDAY NIGHT AND
MOVE TO THE OHIO VLY SUNDAY MORNING.  THIS LOW WILL INTERACT WITH
ANOTHER LOW NR THE GRTLKS WITH ITS CDFNT MOVING THRU THE MID ATLC
SUNDAY AFTERNOON OR EVENING, BRINGING YET ANOTHER QUICK SHOT OF
PRECIP.  ATTM, IT LOOKS LIKE MAINLY RAIN FOR THE I-95 CORRIDOR S AND
E AND RAIN AND OR SNOW N OF THERE.  HIGH PRESSURE THEN BUILDS BACK
IN FOR MOST OF MONDAY INTO TUESDAY.  ANOTHER LOW WILL THEN AFFECT
THE AREA LATER TUESDAY OR WEDNESDAY, BUT THERE IS STILL QUITE A BIT
OF DISAGREEMENT BETWEEN THE MDLS WITH THE TRACK OF THIS LOW.  THE
ECMWF BRINGS A ROBUST LOW FROM THE SRN PLAINS INTO THE OH VLY AGAIN.
THE GFS BRINGS A WKR LOW ACRS THE CAROLINAS THEN OUT TO SEA.  FOR
NOW, WILL HOLD OFF ANY CHNGS TO THE EXTDD DURING THIS LATER TIME PD
UNTIL THERE IS MORE AGREEMENT WITHIN THE GUID.  TEMPS LOOK TO BE NR
OR SLIGHTLY BLO NORMAL THRU THE PD.

&&

.AVIATION /07Z WEDNESDAY THROUGH SUNDAY/...
THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG, KILG,
KMIV, KACY AND SURROUNDING AREAS.

STRONG WINDS DEVELOPING BY MIDDAY WEDNESDAY WILL HAMPER AIR TRAVEL
IN THE REGION, AND PERSIST INTO WEDNESDAY NIGHT.

LOW PRESSURE WILL MOVE OFF THE MID ATLANTIC COAST LATER THIS
MORNING, THEN INTENSIFY AS IT MOVES TO THE NEW ENGLAND WATERS
WEDNESDAY NIGHT. HIGH PRESSURE FROM THE CENTRAL PLAIN STATES WILL
THEN BUILD OVER THE EASTERN THIRD OF THE NATION ON THURSDAY. THE
GRADIENT BETWEEN THESE TWO SYSTEMS WILL PRODUCE STRONG GUSTY WINDS
TODAY INTO TONIGHT.

CURRENTLY (3AM) DOPPLER RADARS ARENT SHOWING ANY PRECIPITATION OVER
THE REGION, AND ANY PRECIPITATION THAT MIGHT FORM WILL BE FAIRLY
LIGHT.

WIND WILL BE THE MAIN STORY TODAY...AND HIGH WIND WARNINGS HAVE BEEN
POSTED THROUGHOUT OUR CWA FROM 11 AM THROUGH 10 PM. GFS 925 HPA
WINDS UP TO 55 KT ARE EXPECTED TO MAKE THEIR WAY TO THE SURFACE,
CAUSING CONCERN FOR THE AVIATION COMMUNITY TODAY INTO TONIGHT.

OUTLOOK...WINDS WILL SLOWLY SUBSIDE WEDNESDAY NIGHT AND EVEN MORE
DRAMATICALLY THURSDAY MORNING AS HIGH PRESSURE APPROACHES FROM THE
MIDWEST. SKIES SHOULD BECOME CLEAR EARLY WEDNESDAY NIGHT, WITH GOOD
FLYING WEATHER THURSDAY. ANOTHER FRONT WILL HEAD IN FOR FRIDAY, AND
ANOTHER IS POSSIBLE FOR SUNDAY AS A RAPID TURNOVER OF WEATHER
SYSTEMS CONTINUES.

&&

.MARINE...
THE GRADIENT BETWEEN THE DEPARTING (AND STRENGTHENING) LOW AND
APPROACHING HIGH WILL PRODUCE STRONG GUSTY WINDS LATE THIS MORNING
INTO THE OVERNIGHT HOURS. WITH SOME MODELS INDICATING 55KT + WINDS
JUST ABOVE THE BOUNDARY LAYER, GALE WARNINGS HAVE BEEN UPGRADED TO
STORM WARNINGS OVER OUR COASTAL WATERS AND THE LOWER DELAWARE BAY.
THE GALE WARNING FOR THE UPPER DELAWARE BAY WAS LEFT IN PLACE,
ALTHOUGH THE TIMING WAS ADJUSTED TO COINCIDE WITH THE START TIME OF
THE STORM WARNING FOR THE LOWER DELAWARE BAY. THE STRONGEST WINDS
WILL ARRIVE AROUND NOON TIME, THEN CONTINUE THROUGH THE DAY. AIR
TEMPERATURES WILL ALSO DROP RAPIDLY ON STRONG NORTHWEST WINDS. THE
ADVISORY FOR LIGHT TO POSSIBLY MODERATE FREEZING SPRAY WILL THEREFORE
CONTINUE FOR WEDNESDAY NIGHT, AND EXTENDED IN AREAL COVERAGE TO
INCLUDE THE LOWER DELAWARE BAY.

HIGH PRESSURE IS EXPECTED TO FOLLOW FOR LATE THURSDAY, BUT ANOTHER
FRONT WILL HEAD IN FOR FRIDAY, WITH EVEN ANOTHER ONE POSSIBLE FOR
SUNDAY. ANOTHER AREA OF HIGH PRESSURE IS EXPECTED ON MONDAY.

&&

.TIDES...
WITH VERY STRONG NORTHWEST WINDS PEAKING OUT BETWEEN 50 AND 55 MPH
THIS AFTERNOON, BLOWOUT TIDES ARE POSSIBLE WITH THIS AFTERNOON/S LOW
TIDE...WHICH OCCURS BETWEEN 3 AND 6 PM ALONG THE OCEAN FRONT. WILL
BE ISSUING AN ADVISORY WITH THIS MORNING/S FORECAST PACKAGE SO
MARINE FOLKS HAVE TIME TO PLAN.

&&

.PHI WATCHES/WARNINGS/ADVISORIES...
PA...HIGH WIND WARNING FROM 11 AM THIS MORNING TO 10 PM EST THIS
     EVENING FOR PAZ054-055-060>062-067>071.
     WINTER WEATHER ADVISORY UNTIL 4 PM EST THIS AFTERNOON FOR
     PAZ054-055-062.
NJ...HIGH WIND WARNING FROM 11 AM THIS MORNING TO 10 PM EST THIS
     EVENING FOR NJZ001-007>010-012>027.
     WINTER WEATHER ADVISORY UNTIL 4 PM EST THIS AFTERNOON FOR
     NJZ001-007-008.
DE...HIGH WIND WARNING FROM 11 AM THIS MORNING TO 10 PM EST THIS
     EVENING FOR DEZ001>004.
MD...HIGH WIND WARNING FROM 11 AM THIS MORNING TO 10 PM EST THIS
     EVENING FOR MDZ008-012-015-019-020.
MARINE...LOW WATER ADVISORY FROM 2 PM THIS AFTERNOON TO 8 PM EST
      THIS EVENING FOR ANZ430-431-450>455.
      STORM WARNING FROM 11 AM THIS MORNING TO 10 PM EST THIS
      EVENING FOR ANZ431-450>455.
      FREEZING SPRAY ADVISORY FROM 6 PM THIS EVENING TO 6 AM EST
      THURSDAY FOR ANZ431-450>455.
      GALE WARNING FROM 11 AM THIS MORNING TO 6 AM EST THURSDAY
      FOR ANZ430.

&&

SYNOPSIS...NIERENBERG
NEAR TERM...NIERENBERG
SHORT TERM...NIERENBERG
LONG TERM...NIERENBERG
AVIATION...MIKETTA
MARINE...MIKETTA
TIDES...MIKETTA
Hazardous weather outlook, Dec 30, 4:04 PM EST, 12 hours 41 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
404 PM EST TUE DEC 30 2008

NJZ001-007-008-PAZ054-055-062-312115-
SUSSEX-WARREN-MORRIS-CARBON-MONROE-NORTHAMPTON-
404 PM EST TUE DEC 30 2008

...WINTER WEATHER ADVISORY IN EFFECT FROM 6 AM TO 4 PM EST
WEDNESDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN NEW JERSEY...EAST
CENTRAL PENNSYLVANIA AND NORTHEAST PENNSYLVANIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   WINTER WEATHER ADVISORY.

IN ADDITION TO THE SNOW WIND GUSTS UP TO 45 MPH ARE FORECAST TO
DEVELOP DURING WEDNESDAY AFTERNOON AND PERSIST INTO WEDNESDAY
EVENING. THIS WILL CAUSE CONSIDERABLE BLOWING AND DRIFTING OF THE
SNOW. WIND CHILL VALUES ARE FORECAST TO DROP BELOW ZERO OVER THE
HIGHER TERRAIN AND IN THE SINGLE NUMBERS IN THE VALLEYS WEDNESDAY
EVENING. WIND CHILL VALUES SHOULD BE AROUND ZERO IN THE VALLEYS
AND AROUND TEN DEGREES BELOW ZERO OVER THE HIGHER TERRAIN BY
THURSDAY MORNING. ANYONE WITH TRAVELING PLANS FOR NEW YEARS EVE
SHOULD TAKE THE NECESSARY PRECAUTIONS. PLEASE DRESS APPROPRIATELY
AND EXPECT LESS THAN IDEAL TRAVELING CONDITIONS. PLEASE MAKE SURE
YOUR VEHICLES HAVE ADEQUATE GAS. DO NOT TAILGATE AND LEAVE PLENTY
OF SPACE BETWEEN YOURSELF AND VEHICLES AROUND YOU AS SUDDEN STOPS
OR LANE CHANGES MAY BECOME NECESSARY. LET PEOPLE AT YOUR
DESTINATION KNOW APPROXIMATELY WHEN TO EXPECT YOU. SECURE HOLIDAY
DECORATIONS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME, BUT SNOWFALL
REPORTS ARE ALWAYS APPRECIATED.

NJZ009-010-012>015-PAZ060-061-068-069-312115-
HUNTERDON-SOMERSET-MIDDLESEX-WESTERN MONMOUTH-EASTERN MONMOUTH-
MERCER-BERKS-LEHIGH-MONTGOMERY-BUCKS-
404 PM EST TUE DEC 30 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW JERSEY...NORTHERN
NEW JERSEY...NORTHWEST NEW JERSEY...EAST CENTRAL PENNSYLVANIA AND
SOUTHEAST PENNSYLVANIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

THERE IS A CHANCE FOR SNOW AFTER MIDNIGHT TONIGHT. HOWEVER, THE
GREATEST LIKELIHOOD FOR AN ACCUMULATING SNOW WILL BE DURING THE
DAY ON WEDNESDAY. THE SNOW SHOULD START TAPERING OFF WEDNESDAY
AFTERNOON AND BE OVER BY EVENING. ACCUMULATIONS SHOULD AVERAGE 1
TO 3 INCHES WITH THE HIGHEST AMOUNTS IN THE LEHIGH VALLEY AND
TOWARD THE PASSAIC BASIN IN NEW JERSEY. IN ADDITION TO THE SNOW,
WIND GUSTS UP TO 45 MPH ARE FORECAST TO DEVELOP DURING WEDNESDAY
AFTERNOON AND PERSIST INTO WEDNESDAY EVENING. THIS WILL CAUSE SOME
BLOWING AND DRIFTING OF THE SNOW. WIND CHILL VALUES ARE FORECAST
TO DROP INTO THE SINGLE NUMBERS WEDNESDAY EVENING. WIND CHILL
VALUES SHOULD BE CLOSE TO ZERO BY THURSDAY MORNING. ANYONE WITH
TRAVELING PLANS FOR NEW YEARS EVE SHOULD TAKE THE NECESSARY
PRECAUTIONS. PLEASE DRESS APPROPRIATELY AND EXPECT LESS THAN IDEAL
TRAVELING CONDITIONS. PLEASE MAKE SURE YOUR VEHICLES HAVE ADEQUATE
GAS. WORSE TRAVELING CONDITIONS ARE EXPECTED IF YOU ARE HEADING
NORTH. SECURE HOLIDAY DECORATIONS.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME, BUT SNOWFALL
REPORTS ARE ALWAYS APPRECIATED.

NJZ017>020-026-027-PAZ067-070-071-312115-
GLOUCESTER-CAMDEN-NORTHWESTERN BURLINGTON-OCEAN-COASTAL OCEAN-
SOUTHEASTERN BURLINGTON-CHESTER-DELAWARE-PHILADELPHIA-
404 PM EST TUE DEC 30 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN NEW JERSEY AND
SOUTHEAST PENNSYLVANIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

THERE IS A CHANCE FOR SNOW AND RAIN AFTER MIDNIGHT TONIGHT INTO
WEDNESDAY. THE GREATEST LIKELIHOOD FOR PRECIPITATION WILL BE
DURING THE DAY ON WEDNESDAY WITH THE HIGHEST CHANCES IN PLACES
TOWARD ALLENTOWN, NEW BRUNSWICK AND NEW YORK CITY. ANY
ACCUMULATIONS SHOULD BE LESS THAN AN INCH WITH THE GREATEST
CHANCES FOR ACCUMULATIONS ACROSS THE PHILADELPHIA NORTHERN SUBURBS
AND CENTRAL NEW JERSEY WITH LESS OF A CHANCE FOR PLACES FARTHER
TO THE SOUTH. IN ADDITION TO THE PRECIPITATION, WIND GUSTS UP TO
45 MPH ARE FORECAST TO DEVELOP DURING WEDNESDAY AFTERNOON AND
PERSIST INTO WEDNESDAY EVENING. WIND CHILL VALUES ARE FORECAST TO
DROP INTO THE TEENS WEDNESDAY EVENING. WIND CHILL VALUES SHOULD
BE IN THE SINGLE NUMBERS BY THURSDAY MORNING. ANYONE WITH
TRAVELING PLANS FOR NEW YEARS EVE SHOULD TAKE THE NECESSARY
PRECAUTIONS. PLEASE DRESS APPROPRIATELY AND EXPECT ROUGHER THAN
TYPICAL TRAVELING CONDITIONS. SECURE HOLIDAY DECORATIONS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

DEZ001>004-MDZ008-012-015-019-020-NJZ016-021>025-312115-
NEW CASTLE-KENT-INLAND SUSSEX-DELAWARE BEACHES-CECIL-KENT MD-
QUEEN ANNES-TALBOT-CAROLINE-SALEM-CUMBERLAND-ATLANTIC-CAPE MAY-
ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC-
404 PM EST TUE DEC 30 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...NORTHERN
DELAWARE...SOUTHERN DELAWARE...NORTHEAST MARYLAND AND SOUTHERN NEW
JERSEY.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

WIND GUSTS UP TO 45 MPH ARE FORECAST TO DEVELOP DURING WEDNESDAY
AFTERNOON AND PERSIST INTO WEDNESDAY EVENING. WIND CHILL VALUES
ARE FORECAST TO DROP INTO THE TEENS WEDNESDAY EVENING. WIND CHILL
VALUES SHOULD BE IN THE SINGLE NUMBERS BY THURSDAY MORNING. ANYONE
WITH TRAVELING PLANS FOR NEW YEARS EVE SHOULD TAKE THE NECESSARY
PRECAUTIONS AND PLEASE DRESS APPROPRIATELY. SECURE HOLIDAY
DECORATIONS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

ANZ450>455-312115-
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
404 PM EST TUE DEC 30 2008

...GALE WARNING IN EFFECT FROM 6 AM WEDNESDAY TO 6 AM EST THURSDAY...
...FREEZING SPRAY ADVISORY IN EFFECT FROM 6 PM WEDNESDAY TO 6 AM EST
THURSDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   GALE WARNING.
   FREEZING SPRAY ADVISORY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

ANZ430-431-312115-
DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
404 PM EST TUE DEC 30 2008

...GALE WARNING IN EFFECT FROM 6 AM WEDNESDAY TO 6 AM EST THURSDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR DELAWARE BAY WATERS.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   GALE WARNING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

IOVINO/GIGI

The office that day

Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 31, 3:26 AM ESTStorm WarningPHI19 hr
Dec 31, 5:01 AM ESTHigh Wind WarningPHIAtlantic, Burlington, Camden, Cape May, Cumberland, Gloucester and 10 more14 hr
Dec 31, 3:27 PM ESTWind AdvisoryPHIAtlantic, Burlington, Camden, Cape May, Cumberland, Gloucester and 10 more7 hr

Nearby

Low Water Advisories in New Jersey, 2008Every low water advisory in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.